Hello, I am new to this forum. I have a serious problems going here with my feet. It all started last August when I was in the Philippines. I notice that my feet were getting numb on the soles of my feet. It felt really uncomfortable to walk around with no shoes. I also notice that my feet would feel cold all the time.
So I went to a doctor when I got back to the U.S., and he told me it looks like I have peripheral nueropothy. Ok, so what is causing it? That he said he did not know because it could be casued by this by that, and on and on.
Over the last 8 months it has gotten progressively worse. Now I can't wear a shoe on my right foot. It feels like I have a vice squeezing my toes together. I have to wear sandals all the time.
I have severe burning down the right side of my calf muscle and feet. I have nerves jumping all around in my legs and feet. This is a NIGHTMARE!
I am afraid that I am going to be permantely disabled if it gets any worse. I am wondering if it's coming from my back? I have major sciatic pain down the right side of my buttock to my leg. But both feet are numb so I don't know if it's a combination of things or just my back?
I am going in for a nerve conduction test on the 25th of this month, but I am not holding my breath that they are going to give me a answer. I have already have had xrays, MRI on my neck. I don't know why they didn't take a MRI on my back as well? Hey what do you expect, I lost my insurance so I am on county medical. :(
I just wish I knew what it was? Doctors, all they do is give you tests, and write prescriptions to try. I am taking motrin and nuerotin right now which do absolutely nothing. Anyone try any anti-deppressents? Doctors have said this might help.
Any ideas anyone?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?